[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] for women only- bg's during cycle



Julie, 
I just started pumping yesterday, and get the joy of experiencing all this
next week.  So I don't know what will happen now that I am on the pump.  I
also take the pill but have a very regular schedule due to it.  I have
always gone low starting the day before and leading to the day after.  I
completely believe it is due to the change in hormones.  Especially
complicated by the pill.  On MDI I usually grinned and beared it and ate a
lot of lifesavers.  But on the pump I am  going to try to adjust my basals.

-- Sherry

-----Original Message-----
From: Julie Britt [mailto:email @ redacted]
Sent: Tuesday, December 07, 1999 1:53 AM
To: email @ redacted
Subject: [IP] for women only- bg's during cycle


I've seen a lot of posts about being higher than usual during your period,
but none about being lower.  Now that I am on the pump and aiming at a lower
range of sugars and tighter control, I'm experiencing lows much more than I
used to.  I have been on the pill for a few years, so I don't have a regular
cycle, if I have one at all, but usual I have some very minor spotting and
then every 6 months or so I get a heavy one complete with cramps and
moods... and it seems the past 3 days while this has happened I have had a
total of 7 lows.  I haven't changed eating, insulin doses, or activity at
all.  I've been trying to figure out why I'm going low so often and thinking
maybe it could be hormones?  Does anyone else experience this or am I way
off base?

Julie

----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml